Article

Inclusion and distortion properties for certain meromorphically multivalent functions

Published in: Quaestiones Mathematicae
Volume 40, issue 7, 2017 , pages: 927–935
DOI: 10.2989/16073606.2017.1336125
Author(s): Jin-Lin LiuDepartment of Mathematics, P.R. China, Rekha SrivastavaDepartment of Mathematics and Statistics, Canada

Abstract

Two new subclasses Hp,k (λ, A, B) and Qp,k (λ, A, B) of meromorphically multivalent functions starlike with respect to k-symmetric points are introduced. Distortion bounds and inclusion relations for these subclasses are obtained.

Get new issue alerts for Quaestiones Mathematicae